MAUDE Adverse Event Report: SINOCARE INC TRUENESS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

SINOCARE INC TRUENESS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TNS 200CT 30/CS
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Retention testing was also performed by the manufacturer (sinocare inc.) using test strips from the same lot.Sinocare retention strip lot tested within specification.Most likely underlying root cause: mlc-006: passed open expiration date note: 1.Manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern - unable to establish contact with customer.2.Sinocare (a foreign manufacturer, fei #(b)(4) and (b)(6).(a u.S.Company/importer, fei #(b)(4) have entered into a customer service agreement.(b)(6).Handles customer complaints for the trueness¿ blood glucose monitoring system and trueness¿ air blood glucose monitoring system (k231476 - class 2) and records customer information, establishing a unique complaint number.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.Son is calling on behalf of the customer.The customer called concerned with test results from back-to-back test results of 93 and 203 mg/dl.The customer does not know their expected blood glucose test result range.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a blood test was performed by the customer fasting and produced test result of 164 mg/dl using trueness meter.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 06/22/2026 and per the customer the open vial date is 09/2025.The meter memory was reviewed for previous test result history: result 1: 231 mg/dl, date: (b)(6) 2026 , time: 11:49am fasting (ate 2 hr.Prior), result 2: 277 mg/dl, date: (b)(6) 2026 , time: 11:47am fasting , result 3: 289 mg/dl , date: (b)(6) 2026 , time: 11:46am fasting , result 4: 231mg/dl, date: (b)(6) 2026 , time: 1:17pm non-fasting , result 5: 311 mg/dl , date: (b)(6) 2026, time: 1:16pm non-fasting , result 6: 93 mg/dl , date: (b)(6) 2026 , time: 1:45pm non fasting , result 7: 203 mg/dl , date:(b)(6) 2026 , time: 1:47pm non fasting.

Brand Name
TRUENESS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
SINOCARE INC
no.265 guyuan road
hi-tech zone
changsha, hunan CN 41 0205
CH  CN 410205
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24447302
Report Number1000113657-2026-00077
Device Sequence Number10443728
Product Code NBW
UDI-Device Identifier00021292015084
UDI-Public(01)00021292015084(17)260622(10)4R6094
Combination Product (Y/N)N
PMA/510(K) Number
K231476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/25/2026
Report Date (Section F) 02/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/22/2026
Device Model NumberSTRIP, TNS 200CT 30/CS
Device Lot Number4R6094
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/29/2026
Date Report to Manufacturer02/07/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown